International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 128 | Views: 186

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015


Intuitionistic Fuzzy Regular Generalized Semi Continuous Mappings

R. Anitha [9] | Dr. D. Jayanthi


Abstract: In this paper we introduce the concept intuitionistic fuzzy regular generalized semi continuous mappings and investigate some of their properties.


Keywords: Intuitionistic fuzzy set, Intuitionistic fuzzy topology, Intuitionistic fuzzy topological space, Intuitionistic fuzzy regular generalized semi closed set, Intuitionistic fuzzy regular generalized semi continuous mappings


Edition: Volume 4 Issue 3, March 2015,


Pages: 1022 - 1026


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top